MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*STM STD,36NK,14X09X130; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*STM STD,36NK,14X09X130; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 523191
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Test Result (2695)
Date of Event 02/02/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf alleges metal wear, metallosis and elevated metal ions.Doi: (b)(6) 2005 - dor: (b)(6) 2012 (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8163949
Report Number1818910-2018-78174
Device Sequence Number2267170
Product Code JDI
UDI-Device Identifier10603295170853
UDI-Public10603295170853
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2004
Device Catalogue Number523191
Device Lot Number666688
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2018
Supplement Date Received by Manufacturer04/29/2019
Initial Report FDA Received Date12/14/2018
Supplement Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight90